On the inconsistency of certain axioms on solution concepts for non-cooperative games

Dilip Abreu, David G. Pearce

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

The mutual compatibility of four recently discussed axioms on solution concepts for extensive form games is explored. Two subsets of the axioms are shown to be inconsistent. Our results underline the importance of the information lost in moving from the extensive form to the normal (or agent-normal) form of a game.

Original languageEnglish (US)
Pages (from-to)169-174
Number of pages6
JournalJournal of Economic Theory
Volume34
Issue number1
DOIs
StatePublished - Oct 1984

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'On the inconsistency of certain axioms on solution concepts for non-cooperative games'. Together they form a unique fingerprint.

  • Cite this